# SDR C2X2008F00043

- Difficulty date: September 7, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500603
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP THE CREW REPORTED A SMOKE ODOR COMING FROM SEATS 3 & 4A. THE ACFT WAS RELEASED ON MEL 33-20-00 CAT C CTL NR 153947. THE AC LANDED, WHERE MAINT REMOVED AND REPLACED THE LIGHT SOCKET HARNESS ASSY AT ROW 4A, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AC WAS APPROVED FOR RETURN TO SERVICE. (K)
